# SDR UALA2012072704074

- Difficulty date: July 26, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N521UA
- Make and model: Boeing 757222
- Aircraft serial: 24891
- Aircraft time: 71,296 hours, 26,599 cycles
- Engine: Pwa PW2037
- System (JASC): 3510 · Crew Oxygen System
- Part: Hose
- Condition: Defective
- Location: Oxygen Mask
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN MASK HOSE DEFECTIVE AT2 (1=CAPT, 2=1ST OF, 3= 1ST OBS).  FIRST OFFICER OXYGEN HOSE AROUND HEAD POPPED WHEN DONNED AND DOESN'T HOLD AIR.  REPLACED MASK ASSY.
